# SDR AT9900174

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND DENTS OUT OF LIMITS AT BS 280L STR 19 TO 20.  DRILLED DENT AND REPAIRED BY INSTALLING A C/R 3200 SERIES BUTTON HEAD RIVET IAW RES NR 99554.
